Wednesday, November 5, 2014

This and That

This has been a very different week for me so far. It feels off. I feel off. I finally had to cave and get steroids when my hives got a bit out of control, my lips looked like Lisa Rinna ( is that her name?) and I couldn't deal anymore. On the bright side, that seems to have done the trick so far as I have been hive free for two days. I am continuing to do what I can based on my suspicions and will start excluding certain foods from my diet to see if that makes any difference once the drug effect has run off. We shall see!
Between the roids and my time of the month starting, today I had a 3 pound gain. I can rationalize why, but I was also sad and disappointed. First gain in a while, it stings. But I am not going to beat myself up, I am moving on (or doing my best to) and hope that by the end of week I will see a difference.
Food wise, things have been on point. I have added way more veggies and protein to my diet and I have found that it makes me feel fuller and somehow better. My skin is also still clearing up, I am amazed at how a diet change, increased water and some vitamin C serum has made a difference that I couldn't accomplish with medium range to expensive skincare . You hear that beauty industry? your creams do not do all the magic you claim lol.
Exercise has been better this week as well, I am two for two so far and planning on getting on the elliptical again this evening. I guess its not as bad of a week as I keep thinking its being. I have to remember that I have to think positive. Positive mind, Positive vibes right?
I hope everyone is having a great week after all the Halloween hoopla. I am not happy about all the Christmas music on the radio! November is my favorite month of the year and my favorite holiday is Thanksgiving ,I feel like we take away from it by rushing Christmas. What are you looking forward to this Month? Sorry about this all over the place post! Until next time!


  1. Sweetie, that 3 lb. gain is actually pretty small for being given a steroid injection while dealing with hives. Your body is all jacked up with inflammation now. Not sure how long that steroid gain will take to disappear, but continue to TRUST THE PROCESS. You are doing all the right things, and your body will reward you soon. GREAT job!!!

  2. I agree with Gwen, the steroids make the scale go up.

    I hear you on the Christmas music. The woman in the office next to mine has had a tree on her desk for the past two weeks. At least she can't play music with our jobs.

    I look forward to a long weekend this month. We don't do much for Thanksgiving, so it will just be nice to have a quiet time at home.

  3. thanks for reading Connie! I think quiet time with the family is always a great plan!


Thank you for reading! I always appreciate your time and your comments. Come visit again!